# SDR AALA20020969

- Difficulty date: July 5, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IND - FLT 772 - EN ROUTE DFW-LGA - DURING CRUISE AT 37,000 FEET, RIGHT ENGINE FAILED.  N2 SUDDENLY WENT TO ZERO AND OIL PRESSURE WENT TO ZERO.  OIL QUANTITY WAS OVER 12 QUARTS.  NO FIRE INDICATIONS.  DIVERTED AND LANDED IND WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  (M)
